# SDR AALA20100814TUL06

- Difficulty date: August 14, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 57,023 hours, 29,165 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NUMBER 6 CORROSION BLEND OUT, OUT OF LIMITS AND TANG BROKE OFF AT STATION 264.  INSTALLED SEAT TRACK PLUG PER AARD 53-20-00-10.
